# SDR C2XA03CL138

- Difficulty date: August 7, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF FLIGHT NR 2135 THE CREW REPORTED THE OVERHEAD EMERGENCY LIGHT EXIT SIGN OVER THE EXIT ROW FAILED TO TEST.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
